# SDR A6WA201643752

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,698 hours, 30,539 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Departed
- Location: Rt Exhaust
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT ENG LOWER EXHAUST NOZZLE ATTACHING HARDWARE COVER, ON THE EXHAUST NOZZLE FAIRING, DEPARTED THE ACFT IN FLIGHT & CAUSED A 2 5/8 INCH CRACK IN THE EXHAUST NOZZLE FAIRING.  R & R RT ENG EXHAUST NOZZLE FAIRING IAW AMM 78-11-01.  OPERATIONS CHECKED GOOD.
